Quantcast

25YO Dad Takes Diet Pills to Lose Weight, Suddenly Leg Turns Black (Video)

A 25-year-old father in the UK was trying to lose some extra weight by taking diet pills, but when he took eight pills, the overdose caused him to become severely ill. His temperature raised to 107 degrees and he was put in a medically induced coma. While in the hospital, the side-effect caused him to lose part of his leg.

Photo: Little Things

Tell Us What You Think

More Fab Stories

President Donald Trump's first official 100 days in office are up on April 29, and everyone's buzzing about the president's job performance during...

One woman campaigning for a seat in the House of Representatives obviously wanted to grab some attention with her ads, and she has succeeded. It...

A 10-year-old girl in Brazil was at school when she began complaining of stomach pains. As the day went on, things continued to get worse for the...

Try to talk to any Republican about the havoc their politicians are wreaking, and they'll usually evade the topic by jumping to complain about...

A man on trial for rape might have done himself a disservice by choosing a sexist lawyer. The attorney told the jury during his closing arguments...

Latest Fab Stories

Germany Chancellor Angela Merkel will not exploit her close ties with Ivanka Trump to try to influence the president’s actions, the “first...

The Trump administration is “in denial” about constitutional restraints on the president’s authority to unilaterally change the nation’s...